# SDR UPS202558

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Body Forging
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND CORROSION ON STA 870 BODY FORGING, WL 90, RBL 65-70.  INSTALLED REPAIR PER SRM 51-10-6, 51-10-2, 51-30-10, OHM 20-10-3, MM 51-20-00.
